# SDR IPXA2014101084581

- Difficulty date: September 24, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 74,992 hours, 14,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C,  RT WING DROOP L/E OTBD END CHAFED AT AREA ABOVE SEAL.  REPAIRED DROOP L/E END AT AREA ABOVE SEAL IAW SRM 57-40-01, REPAIR 15, FIG 202.
